Alert archive / Indiana / River Flood Warnings in 2013
River Flood Warning 85, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Apr 11, 2013, 9:18 AM EDT for Tippecanoe County, Indiana. It took effect at Apr 11, 2013, 2:00 PM EDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2013, 9:18 AM EDT (13:18 UTC)
- In effect from
- Apr 11, 2013, 2:00 PM EDT
- Expired
- Apr 11, 2013, 4:12 PM EDT
- In force
- 2 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- Minor
County Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 92 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Wildcat Creek near Lafayette (SFWI3). The gauge peaked at 8.10 ft at Apr 11, 2013, 10:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03334500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
499 WGUS43 KIND 111318 FLWIND FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 918 AM EDT THU APR 11 2013 ...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD WARNING FOR PORTIONS OF THE FOLLOWING STREAMS IN CENTRAL INDIANA... DEER CREEK...MISSISSINEWA RIVER...WILDCAT CREEK... .FLOODING WILL DEVELOP ALONG SEVERAL SMALL STREAMS IN CENTRAL INDIANA FOLLOWING HEAVY RAINS OF 2 TO POSSIBLY 4 INCHES WEDNESDAY NIGHT. FLOODING WILL AFFECT SOME LOCAL AND POSSIBLY STATE ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS. FLOODING WILL BEGIN TODAY AND POSSIBLY CONTINUE THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC015-121318- /O.NEW.KIND.FL.W.0083.130411T2046Z-130412T1704Z/ /DCDI3.1.ER.130411T2046Z.130412T0500Z.130412T1104Z.NO/ 918 AM EDT THU APR 11 2013 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE DEER CREEK AT DELPHI. * FROM THIS AFTERNOON TO FRIDAY AFTERNOON. * AT 8:30 AM THURSDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 12.0 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 12.0 FEET...DELPHI PARK FLOODED EXTENSIVELY. $$ INC035-135-120915- /O.NEW.KIND.FL.W.0084.130411T1318Z-130412T0915Z/ /RGVI3.1.ER.130411T1228Z.130411T2300Z.130412T0315Z.NO/ 918 AM EDT THU APR 11 2013 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE MISSISSINEWA RIVER AT RIDGEVILLE. * UNTIL LATE TONIGHT. * AT 8:30 AM THURSDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * AT 13.0 FEET...SIGNIFICANT FLOODING OF MISSISSINEWA RIVER IN NORTHERN RANDOLPH COUNTY. WATER IS LIKELY ON SR 1 JUST SOUTH OF SR 28. WEST CR 825 N EAST OF SR 1 AND WEST RIVER ROAD WEST OF SR 1 AND POSSIBLY OTHER COUNTY ROADS ARE FLOODED. LITTLE LEAGUE FIELD IN RIDGEVILLE IS FLOODED. NOTICEABLE AGRICULTURAL FLOODING IN PROGRESS. $$ INC157-120000- /O.NEW.KIND.FL.W.0085.130411T1800Z-130412T0000Z/ /SFWI3.1.ER.130411T1800Z.130411T1800Z.130411T1800Z.NO/ 918 AM EDT THU APR 11 2013 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE SOUTH FORK WILDCAT CREEK NEAR LAFAYETTE. * FROM THIS AFTERNOON TO THIS EVENING. * AT 8:30 AM THURSDAY THE STAGE WAS 7.8 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON. $$
2 follow-up statements
984 WGUS83 KIND 111410 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1010 AM EDT THU APR 11 2013 ...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING STREAMS IN CENTRAL INDIANA... DEER CREEK...WILDCAT CREEK...SOUTH FORK WILDCAT CREEK... MISSISSINEWA RIVER .FLOODING WILL DEVELOP ALONG SEVERAL SMALL STREAMS IN THE DELPHI... LAFAYETTE...KOKOMO AND RIDGEVILLE AREAS OF CENTRAL INDIANA. HEAVY RAINS OF 2 TO POSSIBLY 4 INCHES OCCURRED WEDNESDAY NIGHT. FLOODING WILL AFFECT SOME LOCAL AND POSSIBLY STATE ROADS... LOW AGRICULTURAL LAND AND SOME RIVER PARKS. FLOODING WAS IN PROGRESS IN RURAL TIPPECANOE COUNTY AND WILL BEGIN IN OTHER AREAS LATER TODAY. FLOODING MAY CONTINUE THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC015-121410- /O.CON.KIND.FL.W.0083.130411T2046Z-130412T1704Z/ /DCDI3.1.ER.130411T2046Z.130412T0500Z.130412T1104Z.NO/ 1010 AM EDT THU APR 11 2013 THE FLOOD WARNING CONTINUES FOR THE DEER CREEK AT DELPHI. * FROM THIS AFTERNOON TO FRIDAY AFTERNOON. * AT 9:30 AM THURSDAY THE STAGE WAS 9.0 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 12.0 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 12.0 FEET...DELPHI PARK FLOODED EXTENSIVELY. $$ INC035-135-120915- /O.CON.KIND.FL.W.0084.000000T0000Z-130412T0915Z/ /RGVI3.1.ER.130411T1228Z.130411T2300Z.130412T0315Z.NO/ 1010 AM EDT THU APR 11 2013 THE FLOOD WARNING CONTINUES FOR THE MISSISSINEWA RIVER NEAR RIDGEVILLE. * UNTIL LATE TONIGHT. * AT 9:30 AM THURSDAY THE STAGE WAS 11.4 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * AT 13.0 FEET...SIGNIFICANT FLOODING OF MISSISSINEWA RIVER IN NORTHERN RANDOLPH COUNTY. WATER IS LIKELY ON SR 1 JUST SOUTH OF SR 28. WEST CR 825 N EAST OF SR 1 AND WEST RIVER ROAD WEST OF SR 1 AND POSSIBLY OTHER COUNTY ROADS ARE FLOODED. LITTLE LEAGUE FIELD IN RIDGEVILLE IS FLOODED. NOTICEABLE AGRICULTURAL FLOODING IN PROGRESS. $$ INC157-120000- /O.CON.KIND.FL.W.0085.130411T1800Z-130412T0000Z/ /SFWI3.1.ER.130411T1800Z.130411T1800Z.130411T1800Z.NO/ 1010 AM EDT THU APR 11 2013 THE FLOOD WARNING CONTINUES FOR THE SOUTH FORK WILDCAT CREEK NEAR LAFAYETTE. * FROM THIS AFTERNOON TO THIS EVENING. * AT 9:30 AM THURSDAY THE STAGE WAS 8.0 FEET. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON. $$ INC067-121409- /O.CON.KIND.FL.W.0086.130411T1855Z-130413T1221Z/ /OKKI3.1.ER.130411T1855Z.130412T0200Z.130413T0621Z.UU/ 1010 AM EDT THU APR 11 2013 THE FLOOD WARNING CONTINUES FOR THE WILDCAT CREEK AT KOKOMO. * FROM THIS AFTERNOON TO SATURDAY MORNING. * AT 9:45 AM THURSDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 10.7 FEET BY TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. $$
914 WGUS83 KIND 112012 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 412 PM EDT THU APR 11 2013 ......THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS OF THE FOLLOWING RIVERS IN INDIANA... SOUTH FORK WILDCAT CREEK... .THE SOUTH FORK WILDCAT CREEK NEAR LAFAYETTE HAS REMAINED BELOW FLOOD STAGE AND IS EXPECTED TO CONTINUE TO FALL. THEREFORE...THE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT TO FLOOD DEBRIS ON PREVIOUSLY FLOODED ROADS. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC157-112042- /O.CAN.KIND.FL.W.0085.000000T0000Z-130412T0000Z/ /SFWI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 412 PM EDT THU APR 11 2013 THE FLOOD WARNING IS CANCELLED FOR THE SOUTH FORK WILDCAT CREEK NEAR LAFAYETTE. * AT 3:30 PM THURSDAY THE STAGE WAS 7.7 FEET. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE FALLING THROUGH THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 11, 7:05 AM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Apr 11, 7:05 AM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 705 AM EDT THU APR 11 2013 .UPDATE... AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 355 AM EDT THU APR 11 2013 SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS/MAINLY OVER EASTERN COUNTIES/ WILL LINGER THROUGH TODAY AS THE UPPER LEVEL LOW TRAVERSES THE FORECAST AREA. TONIGHT...ANTICIPATE ONLY RAIN SHOWERS WITH ALL INSTABILITY AND LIFT OUT OF THE AREA. AFTER SLIGHT CHANCES FOR WRAPAROUND RAIN ACROSS THE NORTH TOMORROW...DRY AND COOLER WEATHER WILL SETTLE ACROSS CENTRAL INDIANA THROUGH THE BEGINNING OF THE WEEKEND. SUNDAY...TEMPS WILL START WARMING UP AGAIN...AND THEN SHOWERS AND THUNDERSTORMS WILL ENTER CENTRAL INDIANA ONCE AGAIN ON MONDAY. && .NEAR TERM /TODAY/... ISSUED AT 355 AM EDT THU APR 11 2013 SEVERE THREAT HAS ENDED ACROSS CENTRAL INDIANA...AND CURRENT RADAR SHOWS MAINLY WIDESPREAD RAINFALL WITH A FEW EMBEDDED THUNDERSTORMS. CARRIED MENTION OF ISOLATED THUNDERSTORMS OVER THE EASTERN PORTIONS OF CENTRAL INDIANA THROUGH THIS AFTERNOON TO ACCOUNT FOR PASSAGE OF UPPER LEVEL LOW...AND RAIN SHOWERS ELSEWHERE. WITH DECENT SOUTHWESTERLY FLOW STILL IN PLACE...WAS HESITANT TO COOL OFF TEMPS MUCH FOR TODAY. AS A RESULT...LEANED TOWARD THE WARMER GFS AND INCREASED A FEW MORE DEGREES ABOVE THAT YET. THIS WILL PUT HIGHS ACROSS THE AREA IN THE UPPER 60S/LOW 70S THIS AFTERNOON. CURRENTLY...TEMPS ACROSS THE AREA ARE IN THE UPPER 50S/LOW 60S. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... ISSUED AT 355 AM EDT THU APR 11 2013 REMOVED POPS ACROSS ALL OF FORECAST AREA FOR TONIGHT AS A DRY SLOT ENTERS THE AREA AND ISENTROPIC LIFT ENDS. HOWEVER...WRAPAROUND MOISTURE ON THE BACKSIDE OF THIS SYSTEM WARRANTED MENTION OF SLIGHT CHANCE POPS OVER THE NORTHERN HALF OF CENTRAL INDIANA ONCE AGAIN TOMORROW MORNING. BEYOND THAT...RIDGING WILL RESULT IN A DRY AND COOLER PATTERN THROUGH THE REMAINDER OF THE SHORT TERM PERIOD. MODELS HAVE A GOOD HANDLE ON THE COLDER AIR...SO WENT WITH CONSALL FOR TEMPS THROUGH DURATION OF SHORT TERM PERIOD. THIS PUTS HIGHS ONLY IN THE 40S AND 50S AS WINDS BECOME MORE WESTERLY...AND LOWS DIPPING INTO THE 30S ON FRIDAY AND SATURDAY NIGHTS. TONIGHT... LEANED ON THE WARMER SIDE OF GUIDANCE DUE TO LINGERING CLOUD COVER AND CONTINUED SOUTHWEST FLOW. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... ISSUED AT 355 AM EDT THU APR 11 2013 SUNDAY WILL BE DRY AND WARMER WITH HIGH PRESSURE JUST TO OUR EAST AND AN UPPER RIDGE MOVING EAST ACROSS OUR REGION. THE GFS INDICATED A FEW LIGHT SHOWERS MAY BRUSH OUR FAR NORTH SUNDAY...BUT THIS MODEL SEEMS TO BE AN OUTLIER. OVER THE REST OF THE EXTENDED MODELS SLOWLY BRING A COLD FRONT SOUTHEAST INTO OUR REGION BY TUESDAY AND THEN STALL IT IT NEARBY AND START TO LIFT IT BACK TO THE NORTH BY DAY 7 AS LOW PRESSURE MOVES INTO THE MISSISSIPPI VALLEY. THERE ARE SOME DIFFERENCES ON HOW FAR SOUTH THE FRONT REACHES. THIS SCENARIO SEEMS TO MATCH UP OK WITH ALL BLEND POPS WHICH GIVES US MOSTLY SLIGHT CHANCE POPS MONDAY AND CHANCES POPS DAY 6 AND DAY 7. RAISED HIGH TEMPERATURES A LITTLE ABOVE ALL BLEND NUMBERS SUNDAY AND MONDAY AS THERE WILL BE A SOUTHERLY FLOW AHEAD OF THE COLD FRONT AND MODELS PREVIOUSLY HAVE UNDERESTIMATED HOW QUICKLY TEMPERATURES CAN WARM THIS TIME OF YEAR IN THIS TYPE OF SITUATION. OTHERWISE...ALL BLEND TEMPERATURES SEEM REASONABLE. && .AVIATION /DISCUSSION FOR 111200Z TAF ISSUANCE/... ISSUED AT 705 AM EDT THU APR 11 2013 MOSTLY MVFR CONDITIONS THROUGH THE PERIOD WITH SOME IMPROVEMENT TOWARDS THE END. AN AREA OF LOW PRESSURE OVER EASTERN ILLINOIS WILL TRACK EAST ACROSS INDIANA TODAY. NUMEROUS SHOWERS AND A FEW THUNDERSTORMS WERE OVER THE EASTERN HALF OF INDIANA EARLY THIS MORNING. BUT THESE SHOULD MOVE ON TO THE EAST LEAVING MOST AREAS DRY THROUGH MID MORNING. RAPID REFRESH MODEL INDICATES ANOTHER OF NUMEROUS SHOWERS WILL SPREAD OVER MOST AREAS BY THIS AFTERNOON. A FEW THUNDERSTORMS ARE POSSIBLE...BUT CHANCES ARE LOW...SO WILL LEAVE MENTION OUT OF FORECAST. THESE SHOWERS WILL MOVE ON TO THE EAST BY THIS EVENING. WEATHER DEPICTION AND MODEL SOUNDINGS INDICATE MOSTLY MVFR CEILINGS WILL BE THE RULE OVERNIGHT...WITH SOME IMPROVEMENT LATE TONIGHT AND ESPECIALLY OVER WESTERN SECTIONS. WINDS WILL BECOME SOUTH 8 TO 12 KNOTS BY LATE MORNING AND WEST TONIGHT. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...TDUD NEAR TERM...TDUD SHORT TERM...TDUD LONG TERM....JH AVIATION...JH
Hazardous weather outlook, Apr 11, 6:56 AM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 656 AM EDT THU APR 11 2013 INZ021-028>031-035>049-051>057-060>065-067>072-121100- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 656 AM EDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: ISOLATED THUNDERSTORMS /MAINLY OVER EASTERN COUNTIES/. HAZARDS: GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING...AND BRIEF DOWNPOURS. IN ADDITION...FLOODING OF LOW LYING AREAS ALONG CREEKS AND STREAMS THAT ALREADY RECEIVED HEAVY RAINFALL LAST NIGHT. TIMING: THIS MORNING AND AFTERNOON. DISCUSSION: SCATTERED SHOWERS AND THUNDERSTORMS /MAINLY OVER EASTERN COUNTIES/ WILL PERSIST THROUGH TODAY AS AN UPPER LEVEL LOW MOVES ACROSS THE FORECAST AREA. IN ADDITION...FLOODING OF LOW LYING AREAS ALONG CREEKS AND STREAMS WILL BE POSSIBLE DUE TO TOTAL RAINFALL AMOUNTS FROM LAST NIGHT AND TODAY OF 1 TO 3 INCHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: ADDITIONAL THUNDERSTORMS ARE POSSIBLE NEXT MONDAY AND TUESDAY. DISCUSSION: A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL TRACK ACROSS THE UPPER MIDWEST NEXT WEEK...BRINGING MORE CHANCES FOR SHOWERS AND THUNDERSTORMS FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Apr 11, 4:01 AM EDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
401 AM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM HAIL KOKOMO 40.48N 86.13W
04/10/2013 E0.75 INCH HOWARD IN STATE POLICE
PEA TO DIME SIZE HAIL REPORTED AT THE US 31-US 35
INTERSECTION. A FEW CONSTRUCTION BARRELS BLOWN OVER AS
WELL.
0134 PM HAIL GREENTOWN 40.48N 85.96W
04/10/2013 M0.25 INCH HOWARD IN TRAINED SPOTTER
0227 PM HAIL 2 W FARMLAND 40.19N 85.17W
04/10/2013 E0.50 INCH RANDOLPH IN TRAINED SPOTTER
OBSERVED AT INTERSECTION OF STATE ROUTE 32 AND 1000 WEST.
LASTED APPROXIMATELY 3 MINUTES.
0257 PM HAIL WEST TERRE HAUTE 39.46N 87.45W
04/10/2013 M0.25 INCH VIGO IN TRAINED SPOTTER
0300 PM HAIL TERRE HAUTE 39.47N 87.38W
04/10/2013 E1.00 INCH VIGO IN AMATEUR RADIO
0301 PM HAIL 1 W TERRE HAUTE 39.47N 87.40W
04/10/2013 E0.88 INCH VIGO IN AMATEUR RADIO
0302 PM HAIL 1 N TERRE HAUTE 39.48N 87.38W
04/10/2013 E0.75 INCH VIGO IN AMATEUR RADIO
0306 PM HAIL 11 SE INDIANAPOLIS 39.66N 86.00W
04/10/2013 E0.25 INCH MARION IN NWS EMPLOYEE
0310 PM HAIL LAFAYETTE 40.41N 86.87W
04/10/2013 E0.25 INCH TIPPECANOE IN BROADCAST MEDIA
0312 PM HAIL 4 N TERRE HAUTE 39.53N 87.38W
04/10/2013 E1.00 INCH VIGO IN AMATEUR RADIO
0405 PM HAIL NORTH SALEM 39.86N 86.64W
04/10/2013 E1.00 INCH HENDRICKS IN TRAINED SPOTTER
0408 PM HAIL 2 W DAYTON 40.38N 86.81W
04/10/2013 E1.00 INCH TIPPECANOE IN AMATEUR RADIO
0410 PM HAIL 2 NE DAYTON 40.40N 86.75W
04/10/2013 E1.00 INCH TIPPECANOE IN BROADCAST MEDIA
0412 PM HAIL BLOOMINGTON 39.17N 86.52W
04/10/2013 M0.25 INCH MONROE IN TRAINED SPOTTER
0418 PM HAIL 3 NNE MUNCIE 40.24N 85.37W
04/10/2013 E1.00 INCH DELAWARE IN TRAINED SPOTTER
0419 PM HAIL PITTSBORO 39.87N 86.46W
04/10/2013 E0.25 INCH HENDRICKS IN TRAINED SPOTTER
0420 PM HAIL PITTSBORO 39.87N 86.46W
04/10/2013 E0.75 INCH HENDRICKS IN PUBLIC
0420 PM HAIL 2 SE TIPTON 40.26N 86.01W
04/10/2013 E0.25 INCH TIPTON IN EMERGENCY MNGR
0422 PM HAIL PITTSBORO 39.87N 86.46W
04/10/2013 E1.00 INCH HENDRICKS IN BROADCAST MEDIA
0429 PM HAIL BROWNSBURG 39.84N 86.39W
04/10/2013 E1.00 INCH HENDRICKS IN TRAINED SPOTTER
0430 PM HAIL WINDFALL 40.36N 85.96W
04/10/2013 E0.25 INCH TIPTON IN EMERGENCY MNGR
0435 PM HAIL 13 NW INDIANAPOLIS 39.91N 86.31W
04/10/2013 M2.00 INCH MARION IN COCORAHS
0435 PM HAIL 1 NE BROWNSBURG 39.85N 86.38W
04/10/2013 E0.88 INCH HENDRICKS IN AMATEUR RADIO
0441 PM HAIL 1 NE BROWNSBURG 39.85N 86.38W
04/10/2013 E1.00 INCH HENDRICKS IN AMATEUR RADIO
0448 PM HAIL 11 NNW INDIANAPOLIS 39.92N 86.23W
04/10/2013 E1.50 INCH MARION IN AMATEUR RADIO
0449 PM HAIL DARLINGTON 40.11N 86.78W
04/10/2013 E0.88 INCH MONTGOMERY IN TRAINED SPOTTER
CR150 NORTH OF TOWN.
0450 PM HAIL 4 S WHITESTOWN 39.94N 86.35W
04/10/2013 E0.70 INCH BOONE IN AMATEUR RADIO
APPROXIMATE LOCATION
0450 PM HAIL 1 SW CARMEL 39.96N 86.12W
04/10/2013 E1.00 INCH HAMILTON IN TRAINED SPOTTER
LOCATED AT 96TH STREET AND MERIDIAN
0454 PM HAIL 10 N INDIANAPOLIS 39.92N 86.15W
04/10/2013 E1.50 INCH MARION IN BROADCAST MEDIA
0455 PM HAIL CARMEL 39.97N 86.11W
04/10/2013 E1.25 INCH HAMILTON IN TRAINED SPOTTER
MONON CENTER
0455 PM HAIL GREENTOWN 40.48N 85.96W
04/10/2013 M0.50 INCH HOWARD IN TRAINED SPOTTER
0456 PM HAIL CARMEL 39.97N 86.11W
04/10/2013 E0.50 INCH HAMILTON IN TRAINED SPOTTER
0457 PM HAIL CARMEL 39.97N 86.11W
04/10/2013 E1.75 INCH HAMILTON IN TRAINED SPOTTER
0457 PM HAIL CARMEL 39.97N 86.11W
04/10/2013 E1.00 INCH HAMILTON IN AMATEUR RADIO
0458 PM HAIL CARMEL 39.97N 86.11W
04/10/2013 M1.50 INCH HAMILTON IN TRAINED SPOTTER
0500 PM FLOOD ROSSVILLE 40.42N 86.60W
04/10/2013 CLINTON IN LAW ENFORCEMENT
HIGH WATER REPORTED IN NORTHWEST CLINTON COUNTY SLONG
CR700N NEAR ROSSVILLE
0500 PM FLOOD 7 SW FLORA 40.47N 86.62W
04/10/2013 CARROLL IN LAW ENFORCEMENT
WATER OVER ROAD NEAR SR39 AND CR700S NEAR WILDCAT CREEK.
0500 PM HAIL CARMEL 39.97N 86.11W
04/10/2013 E1.25 INCH HAMILTON IN TRAINED SPOTTER
HOLES RIPPED IN SCREENS.
0500 PM HAIL INDIANAPOLIS 39.78N 86.15W
04/10/2013 E1.00 INCH MARION IN TRAINED SPOTTER
EAST 96TH ST.
0500 PM HAIL FISHERS 39.95N 86.02W
04/10/2013 E2.00 INCH HAMILTON IN COCORAHS
0503 PM HAIL FISHERS 39.95N 86.02W
04/10/2013 E1.50 INCH HAMILTON IN TRAINED SPOTTER
AT 146TH AND MARYLAND
0505 PM HAIL CARMEL 39.97N 86.11W
04/10/2013 E1.25 INCH HAMILTON IN AMATEUR RADIO
0506 PM HAIL FISHERS 39.95N 86.02W
04/10/2013 E1.50 INCH HAMILTON IN AMATEUR RADIO
0506 PM HAIL 2 SE CARMEL 39.95N 86.08W
04/10/2013 E1.75 INCH HAMILTON IN AMATEUR RADIO
0510 PM HAIL 3 SSE NOBLESVILLE 40.02N 86.01W
04/10/2013 E1.75 INCH HAMILTON IN AMATEUR RADIO
0510 PM HAIL CARMEL 39.97N 86.11W
04/10/2013 M1.50 INCH HAMILTON IN TRAINED SPOTTER
ROSS CROSSING
0512 PM HAIL FISHERS 39.95N 86.02W
04/10/2013 E1.00 INCH HAMILTON IN AMATEUR RADIO
0515 PM TSTM WND DMG 2 NE KIRKLIN 40.21N 86.34W
04/10/2013 CLINTON IN DEPT OF HIGHWAYS
TREES DOWNED NEAR CR1000E AND CR500S
0517 PM FLOOD THORNTOWN 40.13N 86.61W
04/10/2013 BOONE IN AMATEUR RADIO
HEAVY STREET FLOODING AND POWER OUTAGES
0521 PM HAIL NEW ROSS 39.96N 86.71W
04/10/2013 E1.00 INCH MONTGOMERY IN TRAINED SPOTTER
HWY136 AND CR1050E
0531 PM HAIL LADOGA 39.92N 86.80W
04/10/2013 E1.00 INCH MONTGOMERY IN TRAINED SPOTTER
ALSO 45 MPH WIND GUST.
0537 PM HAIL MIDDLETOWN 40.06N 85.54W
04/10/2013 E0.25 INCH HENRY IN AMATEUR RADIO
0542 PM HAIL 3 ENE MIDDLETOWN 40.08N 85.49W
04/10/2013 E1.00 INCH DELAWARE IN AMATEUR RADIO
0550 PM HAIL ELWOOD 40.28N 85.84W
04/10/2013 E0.70 INCH MADISON IN TRAINED SPOTTER
0556 PM HAIL 2 S MUNCIE 40.17N 85.39W
04/10/2013 E2.00 INCH DELAWARE IN AMATEUR RADIO
0600 PM HAIL SELMA 40.19N 85.27W
04/10/2013 E1.50 INCH DELAWARE IN TRAINED SPOTTER
0603 PM HAIL SELMA 40.19N 85.27W
04/10/2013 E0.50 INCH DELAWARE IN AMATEUR RADIO
THREE-EIGHTHS INCH IN DIAMETER
0603 PM HAIL 7 SE MUNCIE 40.13N 85.30W
04/10/2013 E1.00 INCH DELAWARE IN AMATEUR RADIO
0605 PM HAIL PARKER CITY 40.19N 85.20W
04/10/2013 E1.00 INCH RANDOLPH IN TRAINED SPOTTER
HAIL LASTED ABOUT 5 MINUTES. MOST HAIL WAS DIME TO
QUARTER SIZE.
0115 AM TSTM WND GST CRAWFORDSVILLE 40.04N 86.90W
04/11/2013 E52.00 MPH MONTGOMERY IN TRAINED SPOTTER
0143 AM TSTM WND GST 3 NNE KEMPTON 40.33N 86.21W
04/11/2013 E50.00 MPH TIPTON IN TRAINED SPOTTER
&&
JHLocal storm report, Apr 11, 6:23 AM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
623 AM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 4 S COVINGTON 40.08N 87.39W
04/11/2013 M1.90 INCH FOUNTAIN IN CO-OP OBSERVER
STORM TOTAL SO FAR.
&&
TDUDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 1:18 AM EDT | Tornado Warning | IND | Boone, Carroll, Clinton, Howard, Montgomery, Tippecanoe and 1 more | 27 min |
| Apr 11, 1:48 AM EDT | Tornado Warning | IND | Carroll, Clinton, Howard | 27 min |
| Apr 11, 9:18 AM EDT | River Flood Warning | IND | Carroll | 25 hr |
| Apr 11, 9:18 AM EDT | River Flood Warning | IND | Delaware, Randolph | 20 hr |
| Apr 11, 9:57 AM EDT | River Flood Warning | IND | Howard | 3 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Sullivan, Vigo | 32 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Knox, Sullivan | 34 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Knox, Sullivan | 34 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Knox | 3 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 3 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Hamilton, Marion | 24 hr |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Marion, Morgan | 47 hr |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Marion, Morgan | 47 hr |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Greene, Owen | 47 hr |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 3 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 47 hr |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 3 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 47 hr |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Gibson, Knox | 47 hr |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 26 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 26 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 31 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 25 days |
Nearby
River Flood Warnings in Indiana, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.